# SDR DALA2025061004432

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 92,465 hours, 22,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 R1 DOOR UPPER AFT GUIDE AND ROLLER DAMAGED. CORRECTIVE ACTION: R/R R1 DOOR UPPER AFT ROLLER AND OPS CHECKED GOOD. REMOVED AND REPLACED UPPER AFT DR LATCH FITTING PER B757 AMM 52- 11-37, FOUND GUIDE ARM FASTENERS LOOSE AT DR ATTACHMENT, RESECURED BOLTS OPS CKS GOOD PER B757 AMM 52-11-04. (7030173)
